[1]梁学信,梁廷.双非线性抛物型方程解的有界性[J].华侨大学学报(自然科学版),1996,17(3):225-230.[doi:10.11830/ISSN.1000-5013.1996.03.0225]
Liang Xuexin,Liang Xiting.The Boundedness of the Solution to the Doubly Nonlinear Parabolic Equation[J].Journal of Huaqiao University(Natural Science),1996,17(3):225-230.[doi:10.11830/ISSN.1000-5013.1996.03.0225]
点击复制
双非线性抛物型方程解的有界性(
)
《华侨大学学报(自然科学版)》[ISSN:1000-5013/CN:35-1079/N]
- 卷:
-
第17卷
- 期数:
-
1996年第3期
- 页码:
-
225-230
- 栏目:
-
- 出版日期:
-
1996-07-20
文章信息/Info
- Title:
-
The Boundedness of the Solution to the Doubly Nonlinear Parabolic Equation
- 作者:
-
梁学信; 梁廷
-
华侨大学管理信息科学系; 中山大学数学系
- Author(s):
-
Liang Xuexin; Liang Xiting
-
-
- 关键词:
-
双非线性抛物型方程; 局部有界; 整体有界
- Keywords:
-
doubly nonlinear parabolic equation; locally bounded; wholly bounded
- 分类号:
-
O175
- DOI:
-
10.11830/ISSN.1000-5013.1996.03.0225
- 摘要:
-
在λ∈(1,2)的情形,证明一类双非线性抛物型方程解的有异性.
- Abstract:
-
Under the condition of λ∈(1, 2),the boundedness of the solution to the doubly nonlinear parabolicequation is proved.
备注/Memo
- 备注/Memo:
-
福建省自然科学基金
更新日期/Last Update:
2014-03-22